政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/95624


Title: 以二維度馬可夫鏈的排隊模型研究客戶服務中心之等候機制
A queueing model of call center by two-dimensional Markov chain approach in a case study
Authors: 黃瀚陞
Contributors: 陸行
黃瀚陞
Keywords: 客戶服務中心
排隊模型
二維度馬可夫鏈
Date: 2010
Issue Date: 2016-05-09 16:39:28 (UTC+8)
Abstract: 在這篇論文中,藉由一個二維度的馬可夫鏈,
建立保護VIP線路同時允許重試現象的一般客戶線路的數學模型。
我們提出一個融合階段演算法以處理此二維度的馬可夫鏈,並且提出管理成本函數以研究在客服中心中最適當的服務人員數目
。藉由逼近法,找出一般顧客在重試群裡的平均等候時間和等候時間機率分配函數的上界與下界。
數值結果說明逼近方法對於計算一個很大的系統時可以省下很多計算時間,而且不失準確性。
最後,我們探討逼近法和實際解之間的誤差,數值結果也說明隨著系統容量或顧客到達率的增加,逼近法將更為準確。
In this thesis, we model a call center with guard channel scheme for VIP calls and retrial phenomenon
for regular calls by a 2-dimensional Markov chain.
We present a phase merging algorithm to solve the 2-dimensional Markov chain and
a managerial cost function corresponding to studying the optimum number of servers in a call center.
Also we will obtain upper and lower bounds with probability distribution functions of waiting time by using approximation.
Numerical results show the approximation can save computational time without losing precision in the case of a call center with
large capacity. Moreover, errors of the approximation are discussed,
and it shows that the approximation is more accurate when the capacity of system or the arrival rate is large.
Abstract
中文摘要
List of Figures
List of Tables
1. Introduction
2. System description
2.1 A queueing model
2.2 Waiting time
2.3 Computation of stationary probability distribution
3. Approximation and its computing procedure
3.1 Approximation of pi-method
3.2 Applications
3.3 Errors between Approximation and pi-method
4. Conclusion
Appendix A
Appendix B
Bibliography
Reference: [1] Abate J., Whitt W., Numberical inversion of Laplace transforms of probability
distribution. ORSA. Journal on computing 7. 1995; 36-43.

[2] Artalejo J.R., Gomez-corral A, Neuts MF., Numerical analysis of multiserver
retrial queues operating under a full access policy. In: Latouche G. and Taylor
P.(Eds), Advances in Algorithmic Methods for Stochastic Models. Notable
Publications Inc., NJ. 2000; 1-19.

[3] Artalejo J.R., Orlovsky D.S, Dudin A.N., Multiserver retrial model with variable
number of active servers. Computer and Industrial Engineering. 2005;
48(2); 273-288.

[4] Chen B.P.K., Henderson S.G., Two Issues in Setting Call Centre Staffing Levels.
Annals of Operations Research. 2001; 108; 157-192.

[5] Choi B.D., Chang Y., Single server retrial queues with priority calls. Mathematical
and Computer Modeling. 1999; 30(3); 7-32.

[6] Choi B.D., Melikov A., Amir velibekov., A simple numerical approximation of
joint probabilities of calls in service and calls in the retrial group in a picocell.
Appl. Comput. Math. 7(2008); no.1; 21-30.

[7] Korolyuk, V.S., Korolyuk, V.V., Stochastic models of systems. Kluwer Academic
Pluishers, Boston, 2009.
50

[8] Liang, C.C., Hsu, P.Y., Leu, J.D., Luh, H., An effective approach for content
delivery in an evolving intranet environment- a case study of the largest telecom
company in Taiwan. Lect Notes Comp Sci. 2005; 3806: 740-49.

[9] Liang, C.C., Wang, C.H., Luh, H., Hsu, P.Y., Disaster Avoidance Mechanism
for Content-Delivering. Service, Copmputer and Oper Res. 2009; 36(1): 27-39.

[10] Mushko V.V., Klimenok V.I., Ramakrishnan K.O., Krishnamoorthy A, Dudin
A.N., Multiserver queue with addressed retrials. Annals of Operations Reserch.
2006; 141(1); 283-301.

[11] Matlab 7. The MathWorks, Inc.. 2009.

[12] Servi L.D., Algorithmic solutions to two-dimensional birth-death processes with
application to capacity planning. Telecommunication Systems. 2002; 21(2-4);
205-212.

[13] Ross S., A First Course in Probability. Sixth edition, by Prentice-Hall, Inc..
2002.

[14] Taha H.A., Operations Research an introduction. Seventh edition, by Pearson
Education, Inc.. 2003.

[15] Takayuki O., Analysis of a QBD process that depends on backgroumd QBD
processes. Septemer, CMU-CS-04-163. 2004.
Description: 碩士
國立政治大學
應用數學系
967510091
Source URI: http://thesis.lib.nccu.edu.tw/record/#G0967510091
Data Type: thesis
Appears in Collections:[Department of Mathematical Sciences] Theses

Files in This Item:

File SizeFormat
index.html0KbHTML404View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing